# SDR 9507949905

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO GRR DURING SLAT EXTENSION, SLAT DISAGREEMENT LIGHT ILLUMINATED AND AIRCRAFT ROLLED TO THE RIGHT.  CYCLED SLATS SEVERAL TIMES WITH NO HELP.  CAPTAIN DECLARED AN EMERGENCY AND FLIGHT RETURNED TO DTW.  AN UNEVENTFUL LANDING WAS MADE WITHOUT SLATS EXTENDED.  CLEANED FLAP HYDRAULIC LINE RESTRICTORS AND SLAT RESTRICTOR VALVES, LUBRICATED SLAT CARRIAGE ROLLERS AND FLAP TRACK ROLLERS.  ALSO, CHECKED T-DUCTS FOR BINDING, CYCLED SLATS NUMEROUS TIMES.  ALL CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
